# SDR U2RA485ALM5291

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N155CA
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 82,229 hours, 27,025 cycles
- Engine: Ge CFM562C1
- Engine time: 28,932 hours, 18,345 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 125831
- Part serial: 0052
- Condition: Unreliable
- Location: Nr 4 Oil Press
- Part time: 28,932 hours, 18,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN CRUISE NR 4 ENGINE LOW OIL PRESSURE LIGHT ON STEADY, ENGINE OIL PRESSURE INDICATOR 50 PSI .  PERFORMED INFLIGHT ENGINE SHUTDOWN.  WINDMILLING OIL PRESSURE 10 PSI.
